# SDR CALA2022053001381

- Difficulty date: May 28, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D522902620451
- Condition: Cracked
- Location: Lh Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE EMERGENCY EXIT DOOR AFT SUPPORT ANGLE HAS CRACK. GENERAT ED BY V061771 PER HAECO LCQ NR 9292848/44848 REMOVED AND REPLACED DISCREPANT LH NICKS EMERGENCY EXIT AFT SUPP ORT ANGLE IAW A319 SRM 51-42-11-001. PEROFRMED BY V061616 INSP B Y N078570
